Proof of the alternating sign matrix conjecture.
Zeilberger, Doron (1996)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Zeilberger, Doron (1996)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Krasner, Daniel (2010)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Thomas Sonar (2005)
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
Similarity:
We consider the classical Interpolating Moving Least Squares (IMLS) interpolant as defined by Lancaster and Šalkauskas [Math. Comp. 37 (1981) 141–158] and compute the first and second derivative of this interpolant at the nodes of a given grid with the help of a basic lemma on Shepard interpolants. We compare the difference formulae with those defining optimal finite difference methods and discuss their deviation from optimality.
Ţincu, Ioan (2007)
General Mathematics
Similarity:
Boris Kapitonov, Bernadette Miara, Gustavo Perla Menzala (2006)
ESAIM: Control, Optimisation and Calculus of Variations
Similarity:
We consider a linear coupled system of quasi-electrostatic equations which govern the evolution of a 3-D layered piezoelectric body. Assuming that a dissipative effect is effective at the boundary, we study the uniform stabilization problem. We prove that this is indeed the case, provided some geometric conditions on the region and the interfaces hold. We also assume a monotonicity condition on the coefficients. As an application, we deduce exact controllability of the system with boundary...
Wen, Jia-Jin, Zhang, Zhi-Hua (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Notbohm, Dietrich, Ray, Nigel (2005)
Algebraic & Geometric Topology
Similarity:
Zabel, Ahmed, Alghamdi, Maryam (2011)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Jovan D. Kečkić (1978)
Publications de l'Institut Mathématique
Similarity: